Is this full blown Gyno or does it look like fat? | HairLossTalk Forums

Is this full blown Gyno or does it look like fat?

Discussion in 'Dealing with Side Effects' started by young and balding, May 14, 2008.

  1. young and balding

    Joined:
    Feb 9, 2008
    Messages:
    29
    Likes Received:
    0
    Dislikes Received:
    0
    Hi,

    I was on finasteride for almost year and half at first, I didnt think it was working at the time. I knew i mustve develpoed slight Gyno at the time as I had originalyy never grew any fat around the chest area. and dropped it but starting shedding soon after. I got on finasteride a year later , which iv been on now for good couple of months.

    But the thing is I have been putting on weight all over now for the past 2 years now, i'm not sure wether this is full blown Gyno or just my usual weight gain. I've gone from 10stones to 14 stones in 3 years..

    I dont feel anything under nipple, but i do feel slight tingle now and again.

    What do you guys think? seems like odd shape for wieght gain on the chest area?

    :sobbing:
     
  2. young and balding

    Joined:
    Feb 9, 2008
    Messages:
    29
    Likes Received:
    0
    Dislikes Received:
    0
  3. young and balding

    Joined:
    Feb 9, 2008
    Messages:
    29
    Likes Received:
    0
    Dislikes Received:
    0
    By Harie: Gyno: The best course of action for correcting gyno is to catch it early and try like hell to stop it. Your best bet to combat gyno, if caught early on, is either Nolvadex, Clomid, Letrozole, Clomiphene, Tamoxifen, Raloxifene and/or Rebound Reloaded.


    Would it be a good idea to take either of these medication to counter balance the Gyno at this stage if it does look like I have full blown Gyno?
     
  4. ttroy

    ttroy Member

    Joined:
    Jul 24, 2007
    Messages:
    59
    Likes Received:
    0
    Dislikes Received:
    0
    Def looks like gyno. Your options are to a) quit finasteride and hope for the best, probably it won't go away b) combat med side effects with more meds(does that sound healthy? c) have it surgically removed.

    finasteride can def. cause both gyno and weight gain. Good luck.
     
  5. Cassin

    Cassin Senior Member

    Joined:
    Aug 1, 2003
    Messages:
    8,342
    Likes Received:
    74
    Dislikes Received:
    0
    Go to a Doctor dude...
     
  6. Eureka

    Eureka Established Member

    Joined:
    Dec 5, 2007
    Messages:
    481
    Likes Received:
    11
    Dislikes Received:
    0
    Well, Since I thought I might experience gyno before offing propecia, I did quite a bit of reading, looking at pics of people with it, looking into the surgical options for getting rid of it.

    Obviously, When you gain weight while on propecia, It doesn't help, But for guys, Our fat doesn't naturally turn into breasts, unless we are very very overweight, in which case they still don't resemble a womans, So on that basis, I would say you have gyno, not half as bad as it could be though, and part of it is for sure weight gain, I would get off the finasteride, go see your Doctor, Start doing cardio workouts like crazy, After a few months, go back and see the Doctor Then if it's deemed ok by your him/her to get back on propecia after you've gotten rid of your gyno, Do it, But get some preventive gyno drugs from your Doctor as well.

    You can pick up finasteride at any time, But the longer you ignore your gyno in favor of your hair, the higher your chances get of being stuck with it for life, or having to explore surgical options, Which are not pretty, go on youtube and look it up.
     
  7. metalheaddude

    metalheaddude Senior Member

    Joined:
    Sep 25, 2007
    Messages:
    1,242
    Likes Received:
    8
    Dislikes Received:
    1
    Damn! You got some serious man titties goin on there. Hmm I really think you need to get of the finasteride at once! Or at least drastically lower the dosage. This is well beyond the expertize of this board. As cassin says, you need to see a doctor pronto!
     
  8. young and balding

    Joined:
    Feb 9, 2008
    Messages:
    29
    Likes Received:
    0
    Dislikes Received:
    0
    Yea I've stopped taking finasteride since yesterday :/

    I didnt mind it before but since going back on the finasteride few months ago has made it worse.
    This really sucks :sobbing: :shakehead:
     
  9. young and balding

    Joined:
    Feb 9, 2008
    Messages:
    29
    Likes Received:
    0
    Dislikes Received:
    0
    Thanks for the replies everyone. When I first noticed the gyno couple of years ago, it didnt bother me much then, I didnt care at time, I just wanted my hair back. but going back on the finasteride recently I can see has made it alot worse.
     
  10. young and balding

    Joined:
    Feb 9, 2008
    Messages:
    29
    Likes Received:
    0
    Dislikes Received:
    0
    :$

    Thanks for advice.
     
  11. metalheaddude

    metalheaddude Senior Member

    Joined:
    Sep 25, 2007
    Messages:
    1,242
    Likes Received:
    8
    Dislikes Received:
    1

    Hey man its really not THAT bad. I think the fact you're over weight has more to do with it than anything else. I think you just need to hit the gym and go on a strict diet. This will go a long way to reducing the current appearance.

    Start doing some bench presses at the gym to build up your pectorial muscles (chest muscles) and you will be well suprised with the result. I had a little gyno about 1.5 years into using finasteride also, but i hit the gym really hard to control it. It worked. I manage to keep my hair and reduce my man boobs to non-existant. Its hard work but it can be done.

    I would not quit finasteride if I were you. Not if it means losing your hair. Stay with the finasteride for now, but start doing some strength trainning at the gym concentrating on upper body strength and your gyno should start to come under control.
     
  12. paximperia

    paximperia Established Member

    Joined:
    Jul 1, 2007
    Messages:
    177
    Likes Received:
    0
    Dislikes Received:
    0
    I started on finasteride and now am on dutasteride. I had the same exact issue. I'm convinced that it is a "fat redistribution" issue in my case [at least at the moment]. There is an easy way to give yourself an exam. Lie flat on your bed, and put one hand behind your head so that your breast is as flat/relaxed as possible. Squeeze the nipple/breast fat gently. If you feel a lump below your breast then it might be gyno. You can find some pictures to demonstrate online, although it is a little tricky to do at first. The lump should be a quite noticeable, nickle-sized, firm, mobile, rubbery disk.

    BTW make sure you are lying down with your hand behind your head. You might give yourself a false positive if your hand is hanging down.

    Oh and P.S. I got pseudo-gyno (fat on the chest, which really freaked me out at first, because this was never a problem before at my current normal weight). I lost significant weight and it hasn't been a problem since. Pseudo-gyno is relatively common, related to a combination of hormones and being over-weight, transient (it goes away after stopping meds), and there won't be any lump as in the exam above.

    I really freaked out at first and seriously considered stopping, but I can tell you I'm glad I didn't. Of course it all depends on whether or not it's pseudo-gyno or real gyno. Pseudo-gyno is reversible and nothing to be worried about (at least in the long term). If you're worried enough about it go to see a doctor, and lose some weight.
     
  13. IBM

    IBM Senior Member

    Joined:
    May 24, 2006
    Messages:
    2,679
    Likes Received:
    8
    Dislikes Received:
    1
    I got gyno in my left breast. When i touch it hurts.
     
  14. young and balding

    Joined:
    Feb 9, 2008
    Messages:
    29
    Likes Received:
    0
    Dislikes Received:
    0
    Hey guys, i just want to say a Big Thank you for the advice since my orginal post,

    bit of an update now, I'm still on the finasteride and I started jogging (keeping fit)after, and have lost almost a stone
    of weight and my front and chest doesnt look as bad as it did back then..:)

    Thanks for the advice guys.. I was so close on dropping the finasteride back then.
     
  15. PeteyD

    PeteyD New Member My Regimen

    Joined:
    Nov 3, 2017
    Messages:
    7
    Likes Received:
    1
    Dislikes Received:
    1
    My Regimen:
    My Regimen
    My Regimen
    Hey man I think I'm suffering from the same fat redistribution as you. More fat in my chest and hips than there has ever been. Noticed it 3 weeks into finasteride and have been off it for 4 weeks with no improvement. It's weird coz my weight is the same and my strength in the gym is the same. Anyway I was bulking but now I'm gonna cut weight and hope the fat will just go away and I'll return to normal. But it's weird to me that you did those while staying on finasteride. If finasteride was the cause of your fat redistribution how did the problem go away while staying on it?
    Are you saying that basically finasteride sometimes causes an initial redistribution of fat but that this is just a once off and can be fixed by just losing some weight?
    Thanks
     

Share This Page